RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 557–568 (Mi mz6775)  

This article is cited in 3 scientific papers (total in 3 papers)

On the completeness of a system of functions on a segment

L. A. Leont'eva

M. V. Lomonosov Moscow State University

Abstract: The question is considered of the completeness of the systems of functions $\{x^{\lambda_n}[1+\varepsilon_n]\}$, where $\varepsilon_n(x)$ are small, in the spaces $C$ and $L_p$ on the segment $[0,a]$.

Full text: PDF file (740 kB)

English version:
Mathematical Notes, 1968, 4:5, 825–831

Bibliographic databases:

UDC: 517.5
Received: 22.04.1968

Citation: L. A. Leont'eva, “On the completeness of a system of functions on a segment”, Mat. Zametki, 4:5 (1968), 557–568; Math. Notes, 4:5 (1968), 825–831

Citation in format AMSBIB
\Bibitem{Leo68}
\by L.~A.~Leont'eva
\paper On the completeness of a~system of functions on a~segment
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 557--568
\mathnet{http://mi.mathnet.ru/mz6775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236608}
\zmath{https://zbmath.org/?q=an:0194.09701}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 825--831
\crossref{https://doi.org/10.1007/BF01111318}


Linking options:
  • http://mi.mathnet.ru/eng/mz6775
  • http://mi.mathnet.ru/eng/mz/v4/i5/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Leont'eva, “On properties of an incomplete system of functions close to powerfunctions”, Math. USSR-Izv., 3:3 (1969), 643–670  mathnet  crossref  mathscinet  zmath
    2. L. A. Leont'eva, “On completeness of a system of functions that are close to power functions”, Math. USSR-Sb., 13:3 (1971), 400–418  mathnet  crossref  mathscinet  zmath
    3. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020